# SDR DXTA2021011804598

- Difficulty date: January 15, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 3,832 hours, 3,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY IN FLIGHT WITH LIGHT SWITCH IN "ARMED" POSITION.  REMOVED AND REPLACED DEFECTIVE FWD AND AFT EMERGENCY BATTERIES, IAW EMB 24-65-03.  OPERATONS CHECK GOOD.
